# SDR RAIA980414

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 41SG107150G14
- Condition: Failed
- Location: Lt Engine
- Part time: 3,407 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7424 - LEFT ENGINE OIL PRESSURE ABOVE RED LINE, ALL OTHER INDICATIONS NORMAL.  MAINTENANCE REPLACED LEFT ENGINE OIL PRESSURE TRANSDUCER.  (X)
